Has anyone experienced bruising while on Tamoxifen? If so, what did your physician recommend? Did you have to discontinue it?
Interested in more discussions like this? Go to the Breast Cancer Support Group.
My doctor puts everyone on baby aspirin with it, but I had a friend who’s doctor said regular strength aspirin. She bruised easily and because she worked in construction, the doctor moved her to anastrazole with no aspirin. Are you on aspirin with it? Could this be responsible for the bruising?
Jump to this post
No, the doctor said no aspirin. Not sure why as I thought a baby aspirin would help prevent blood clots.
Hmmm. I would definitely check in with my doctor about that bruising. Better to check and have it be nothing than, than not check and have something serious develop.
After being on Tamoxifen with low dose aspirin for about a year, I was bruising very easily. My Dr moved me to low dose aspirin only twice a week and that made a big difference.
I have been on Tamoxifen for almost 8 years now. I do not take any aspirin nor any other prescription drugs. I have noticed that I bruise easier on my hands or forearms that I use to. Not sure if it is age related. I will be 70 in December. The bruising is very superficial and seems to clear quickly.
This thread is a little old, but I’m curious if those that are not on aspirin too had bruising begin more recently? Or has this been going on for years?
I took baby aspirin with tamoxifen, so I wouldn’t be sure. Have you asked your doctor about this?
Not the doctor that prescribed the tamoxifen. I was just wondering if it was for sure the tamoxifen? My husband has also been bruising a lot more easily lately. Could be aging, but we are only just over 50…so we are wondering if it could be something else? But I would like to rule out the tamoxifen as a cause??? Are there people who have experienced strange bruising, without being on aspirin, prior to 2020?
I never had any bruising even with the aspirin. You should definitely ask your doctor about this.
I have been on Tamoxifen for 8 years now and definitely have noticed some bruising. I asked about that at my yearly check up at Mayo and was told it could be a side effect of Tamoxifen. I was 62 when I started taking it. Bruising not real bad just superficial on tops of my hands or arms if I work in yard a lot etc. And age could be a factor now too but my husband is eleven years older than me and his bruising is much worse and he definitely not on Tamoxifen lol Other than that I would not even know I take it. No other side effects.
Connect with thousands of patients and caregivers for support and answers.
Already have an account? Sign In